Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Duality in products of groups with operators
HTML articles powered by AMS MathViewer

by J. W. Ellis PDF
Trans. Amer. Math. Soc. 83 (1956), 301-312 Request permission
References
    S. Banach, Théorie des opérations linéaires, Subwensji Funduszu kultury narodowey, Warsaw, 1932, p. 50.
  • J. Dixmier, Les fonctionnelles linéaires sur l’ensemble des opérateurs bornés d’un espace de Hilbert, Ann. of Math. (2) 51 (1950), 387–408 (French). MR 33445, DOI 10.2307/1969331
  • D. H. Hyers, Locally bounded linear topological spaces, Revista de Ciencias vol. 41 (1939) pp. 558-574.
  • Samuel Kaplan, Extensions of the Pontrjagin duality. I. Infinite products, Duke Math. J. 15 (1948), 649–658. MR 26999
  • Miroslav Katětov, On convex topological linear spaces, Acta Fac. Nat. Univ. Carol., Prague 1948 (1948), no. 181, 20. MR 26242
  • Gottfried Köthe, Die Quotientenräume eines linearen vollkommenen Raumes, Math. Z. 51 (1947), 17–35 (German). MR 23454, DOI 10.1007/BF01587912
  • John V. Wehausen, Transformations in linear topological spaces, Duke Math. J. 4 (1938), no. 1, 157–169. MR 1546041, DOI 10.1215/S0012-7094-38-00412-0
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 22.0X
  • Retrieve articles in all journals with MSC: 22.0X
Additional Information
  • © Copyright 1956 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 83 (1956), 301-312
  • MSC: Primary 22.0X
  • DOI: https://doi.org/10.1090/S0002-9947-1956-0087030-5
  • MathSciNet review: 0087030